Hello - About a week ago I developed different rashes over lots of my body. My scalp and hairline/eyebrows/creases behind ears/inside ears developed a sort of red, scaly rash that doesn't particularly itch that I thought might have been seborrheic dermatitis - I have been using a 2% ketoconazole shampoo, plus a cream (same active at 2% also) which didn't do a thing. Then I tried some OTC hydrocortisone to try and calm the redness and that didn't help either.
At the same time I developed a pimply sort of follicular thing on my chest, upper back and thighs, and to a lesser extent on lower legs/tummy. They were also not particularly itchy but if I did scratch them the skin on the top came right off and became little scabs. I didn't do anything to try and treat these.
Then it occurred to me that the whole thing might be a big candida overgrowth, because I also developed a vaginal yeast infection at the same time - and I had consumed a good amount of soft drinks and sugar that week which is not typical for me (I can't think of anything else that changed). I've been taking lots of probiotics since and have curtailed almost all sugar/white flours from my diet. None of this seems to be clearing up. Oh and I am not allergic to anything I know of.
I can't really tell from your description with any certainty. The scalp and ear and hairline rash does sound like seborrhea. It's therefore possible that the body rash is a form of psoriasis, which can be related in some cases, or perhaps eczema. An overall yeast infection is not the least bit likely. You'll need to see a doctor in person about this one, for both diagnosis and treatment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.